# SDR VTZA97650

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Seal
- Part number: 119003
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6361 - ROC-IAD - DURING PRE-FLT, CREW FOUND FORWARD CABIN PBE INOP (VACUUM SEAL BROKEN).  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  AIRCRAFT FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND ALSO FOUND CREW PBE SEAL BROKEN ALSO.  MAINTENANCE REMOVED AND REPLACED BOTH PBE'S, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
